Allianz E-Village 2018-06-20T22:13:21+00:00

PURE ENTERTAINMENT AT THE ZURICH E-PRIX

The Julius Baer Zurich E-Prix 2018 offers much more than daring street racing for motorsport fans. Around the city circuit, this racing spectacular offers fun and entertainment for the whole family.
In the Allianz E-Village directly next to the circuit, fans young and old are immersed directly into the world of Formula E motorsport.

OPENING HOURS
Saturday, 09 June 12pm – 08pm
Sunday, 10 June 09am – 08pm

FREE ADMITTANCE TO THE ALLIANZ E-VILLAGE

The free Allianz E-Village offers a wealth of attractions to its visitors. There are interactive adventures and innovative concepts for all ages.

It’s just about everything “E” in the Allianz E-Village. Sponsors, partners and exhibitors present their ideas of the future. You can learn about climate protection and experience futuristic technologies. BMW, Porsche and Mercedes introduce you to their latest hybrid and electric cars and you are invited to a test drive in the Driving Experience Zone. The little visitors will not get enough of mega-slide, bouncy castle and Bobby Car track. Pure action also off the race track.

In the Taste Zones you can indulge in culinary delights. Stock up in the fan store with the coveted fan merchandise. And just relax in the Repower E-Lounge.

ZURICH E-PRIX BRINGS FANS AND RACING DRIVERS TOGETHER

And that too is part of the Allianz E-Village program: before your favorite racer gets full throttle on the track, you can meet him during the autograph session. Or you can get behind the wheel in the driving simulator in the gaming zone and compete against Formula E drivers or other fans in the race.

And with all the action in the Allianz E-Village you will not miss the spectacle on the racetrack. The racing scene can be watched live on giant screens.

On the stage in the Park Arboretum there is the whole day something going on with the varied entertainment program. Our EJ is there and provides with his “electro music”, for a happy party atmosphere. At the concluding podium ceremony, you can experience first hand the emotions of the winners and witness the boisterous champagne party.

ENTERTAINMENT AWAY FROM THE CIRCUIT

AN ACTION-PACKED DAY OF MOTORSPORT

09:00Allianz E-Village opens (Allianz E-Village)
09:00 – 09:45First free training (race track)
09:55 – 10:20Micro Kickboard Activity (race track)
10:35 – 10:55Formula Student (race track)
11:30 – 12:00Second free training (race track)
13:20 – 13:40smart e-cup presentation (race track)
14:00 – 14:06Qualifying group 1 (6 mins) (race track)
14:10 – 14:16Qualifying group 2 (6 mins) (race track)
14:20 – 14:26Qualifying group 3 (6 mins) (race track)
14:30 – 14:36Qualifying group 4 (6 mins) (race track)
14:45 – 15:00Qualifying super pole (15 mins) (race track)
16:10 – 16:25E-Race – Formula E driver against fan (Allianz E-Village)
16:25 – 16:55Autograph Session (Allianz E-Village)
16:20 – 16:40Audi e-tron Vision Grand Tourismo Demo (race track)
17:00 – 17:10Driver Parade (race track)
17:15Please take your seats (race track)
17:30Starting Grid (race track)
18:04JULIUS BAER ZURICH E-PRIX 2018 (race tack)
18:50 –19:00EJ Pre-Podium Show (Allianz E-Village)
19:05Podium ceremony (Allianz E-Village)
20:00Allianz E-Village closes (Allianz E-Village)
22:30Official After Race Party (Kaufleuten) (entry only with ticket)

Race program is subject to change.